# SDR AALA20000687

- Difficulty date: April 24, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- Engine: Ge CF680A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Separated
- Location: Nr 2 Engine
- Component: Turbine System
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

BOS- FLT 0012 - DURING FLIGHT, ENGINE EXHAUST NOZZLE DEPARTED AIRCRAFT.  DAMAGED FLAP, AILERON AND HORIZONTAL STABILIZER.  REPLACED ENGINE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  ENGINE FAILURE UNDER INVESTIGATION.  (X)
